MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT 80/17 SC1 MINI

SILHOUETTE PARADIGM; UNO COMFORT 80/17 SC1 MINI
Model Number MMT-384A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2022, it was reported that the infusion set's tubing was detached from the quick release when the patient disconnected it for taking shower.The site location was right side of patient's abdomen and the pump was in right pocket.Moreover, the infusion set was used for less than 24 hours.Reportedly, the infusion sets were not used in a place where they might have been exposed to extreme temperatures and humidity, nor was there any stress or pull on the tubing.The pump was not dropped with the set connected to patient's body.Currently, the patient's blood glucose level was 188 mg/dl.Further, complaint investigation was performed on the returned used device (1 tubing), it was found that the tubing was detached because it was not properly assembled to the connector.No further information was available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT 80/17 SC1 MINI
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15443874
Report Number8021545-2022-00172
Device Sequence Number4621951
Product Code FPA
UDI-Device Identifier05705244019676
UDI-Public05705244019676
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/01/2024
Device Model NumberMMT-384A
Device Lot Number5364901
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/19/2022
Patient Sequence Number1
Patient SexUnknown